# SDR IPXA2024020181248

- Difficulty date: January 11, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 31-32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H FWD CARGO FLOOR RBL 0 STA.2029/FR31 - STA.2082/FR32 HAS CORROSION. DOT 33-003 CLEANED AREA FWD CARGO DOOR FLOOR BOTTOM RBL-0, FR31- FR32. AFTER EVALUATION IN THE AREA NOT DAMAGE FOUND IAW SRM 51-78-00.
